zbMATH — the first resource for mathematics

Remark on the construction of the moduli space of semistable sheaves on the projective plane. (À propos de la construction de l’espace de modules des faisceaux semi- stables sur le plan projectif.) (French) Zbl 0829.14004
The author gives a construction of the \(S\)-equivalence classes of semi- stable sheaves on the plane proceeding directly from Kronecker complexes. The construction avoids Hilbert schemes and obtains the moduli space as the quotient of an open subset of a product of Grassmannians.

14D22 Fine and coarse moduli spaces
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14J60 Vector bundles on surfaces and higher-dimensional varieties, and their moduli
Full Text: DOI Numdam EuDML Link
[1] DREZET (J.M.) et LE POTIER (J.) . - Fibrés stables et fibrés exceptionnels sur le plan projectif , Ann. Sci. École Norm. Sup. (4), t. 18, 1985 , p. 193-244. Numdam | MR 87e:14014 | Zbl 0586.14007 · Zbl 0586.14007
[2] ELLINGSRUD (G.) and STRØMME (S.A.) . - Towards the Chow ring of the Hilbert scheme of P2 , Preprint, 1992 .
[3] LE POTIER (J.) . - Fibrés vectoriels sur les courbes algébriques , cours de DEA, Université Paris 7, 1991 . MR 97c:14034
[4] MARUYAMA (M.) . - Moduli of stable sheaves , II, J. Math. Kyoto Univ., t. 18, 1978 , p. 557-614. Article | MR 82h:14011 | Zbl 0395.14006 · Zbl 0395.14006
[5] MUMFORD (D.) and FOGARTY (J.) . - Geometric Invariant Theory , Springer Verlag, 1982 . MR 86a:14006 | Zbl 0504.14008 · Zbl 0504.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.